MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number HOL270S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Type of Reportable Event Malfunction
Event or Problem Description
A laser fiber was reported to have broken during usage, causing a superficial burn to the doctor's finger.No follow up or treatement was determined to be mandatory due to the superficial burn.No further impact was reported to dmta as a result of the complaint as reported.
 
Additional Manufacturer Narrative
The unit returned was evaluated and the area of breakage was observed under magnification.No process deviations or manufacturing defects were revealed upon review of the returned suspect device and the device records did not contain any deviation in process or material for the identified production lot.It is acknowledged all holmium fibers are 100% power tested and visually inspected prior to release which confirms the operational capacity and state of the fiber.Additionally, customer usage was recorded on the rfid for over 9000j of total energy usage, displaying furthe operational capacity of the laser fiber.It is acknowledged the likely root cause was related to a mechanical force being placed on the holmium laser fiber.Dornier laser fibers are fragile and must be handled with care as instructed on the dornier laser fiber ifu.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw, GA 30144
7705146204
MDR Report Key15384341
Report Number1037955-2022-00039
Device Sequence Number17519412
Product Code GEX
UDI-Device Identifier00810116020355
UDI-Public01008101160203551727041810F1522S
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHOL270S
Device Lot NumberF0522S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2022
Initial Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown